On a criterion for the existence of limit cycles
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1986), pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_11_a1,
author = {M. I. Gil' and L. L. Shargorodskaya},
title = {On a~criterion for the existence of limit cycles},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--14},
year = {1986},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_11_a1/}
}
M. I. Gil'; L. L. Shargorodskaya. On a criterion for the existence of limit cycles. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1986), pp. 11-14. http://geodesic.mathdoc.fr/item/IVM_1986_11_a1/